It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1 Showing 1 - 20 of 22 for effects of going off nuvaring. (0.141 seconds)


... Technically theres no way to tell how your body will respond to a bc formulation until you try it, but instead of blindly trying new pills, you can always try to compare ingredients with what you have tried already, and make some educated guesses. ... (1 replies)
... stories of other experiences. ... (3 replies)
Nuvaring?
Dec 17, 2010
... i personally loved the nuvaring, it worked great for me. its different for everyone though. If you already get headaches n since some people may get headaches while using this BC you may want to ask about something else. maybe implanon OR the copper iud which has NO hormones i dont think. i wish you luck. :) becky (3 replies)

Nuvaring?
Dec 14, 2010
... ey people. I have not been on BC for several years. Before, I was on Ortho Tri Cyclin Lo. I only stopped because I could no longer get it at the university I was going to. I want to start BC up again and am worried about the side effects of the Nuvaring. ... (3 replies)
... I've been on NuvaRing for about 3 years or so...maybe 4. ... (28 replies)
... When I was on ortho tricyclen lo I started getting crippling migraines around the time of my period, I guess caused by the drop in hormones. ... (9 replies)
... I used to be on the nuvaring and stayed on it for about 3 or 4 months, but then one day pulled it out and threw it and my refills in the trash. ... (1 replies)
... for 5 months and was on the NuvaRing for a year and a half before Alesse. I just got out of a 2 year relationship and am not sexually active anymore and am thinking of getting off of B.C. due to the 6 pounds I have gained on B.C. that will NOT go away. ... (0 replies)
Nuvaring questions
Nov 30, 2006
... I was on Nuvaring for quite some time and really liked it. ... (3 replies)
... i got my period on sept. 3rd, then again on oct. 3rd, both of these while off the birth control. ... (3 replies)
... Ideally, the side effects will subside after you complete a few cycles, but some women still experience side effects even a year later. Reactions to hormones vary from woman to woman. ... (1 replies)
... I understand how you feel. I get ALOT of side effects too. It is so fustratrating. Some people get less cramps and lighter periods, better acne. BC is also supposed to help prevent endo. ... (8 replies)
... to nuvaring yesterday and i'm just looking to see if anyone else made this switch or can tell me about their experiences with nuvaring. ... (7 replies)
... I made an appt with the doctor and I think I'm just going to get back on nuva ring which I was on before. ... (3 replies)
... I'd say continue with Seasonale, but if you've had bad experiences with most other pills, chances are this one isn't going to be any different. Did you give each of the previous pills enough time? ... (9 replies)
... have been on Seasonale for a little over a month now, and have experienced some numerous side effects. I can't decide whether to stay on because I know the full effects aren't going to show until at least 3 months. ... (9 replies)
... So I had Mirena for 2 years, and about a month after it was originally placed I started getting really random episodes of pain near my right ovary. At the time it was nothing big, just once or twice a month. By the end of 2010, it was almost every day and rather intense at times. ... (0 replies)
... Hi there! I can definitely understand some of your concerns regarding birth control. It really is quite tricky finding the perfect fit. I hated the Pill, which is why I was not on for too long. ... (8 replies)
... I was on it for three months and thought I was going crazy. ... (39 replies)
... Hey girl! I'm going threw a similar situation. ... (1 replies)




Pages: 1

All times are GMT -7. The time now is 09:47 PM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!